MathSciNet Relay Station
MathSciNet bibliographic data
MR981720 93B60 (93C30)
Fahmy, M. M.; O'Reilly, J. Parametric eigenstructure assignment for continuous-time descriptor systems. Internat. J. Control 49 (1989), no. 1, 129–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement